# SDR DALA2023122110459

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0117481) AFT WET AREA FLOOR BEAM STA 986.5 LBL51-RBL51 CORRODED ON UPPER SURFACE. REMOVED , FABRICATED & INSTALLED NEW TOP CAP FOR EXISTING BEAM REPAIR AT STA 986 IAW BOEING 737-800 SRM 53-70-51-2R-4.
